# SDR BIGA20150827007

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N700WJ
- Make and model: Cessna 425
- Aircraft serial: 4250036
- Aircraft time: 11,752 hours, 10,713 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 63210075
- Condition: Grounded
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT THE PILOT ATTEMPTED TO EXTEND THE GEAR & HAD THE 5 AMP LG CONTROL CB POP.  THE PILOT EXTENDED THE GEAR USING THE NITROGEN BLOW DOWN SYS IAW THE POH & AFM, THE GEAR WAS DOWN & LOCKED WITH 3 GREEN INDICATIONS.  THE SYS WAS TROUBLE SHOT & DUPLICATED ON THE GND, A WIRE OFF THE RT MLG UPLOCK SWITCH WAS GROUNDING OUT IN THE RT WING CAUSING THE PROBLEM.  THE WIRING WAS REPAIRED, SECURED GEAR & CYCLED 15 TIMES.  BLOW DOWN BOTTLE SERVICE & RETURNED TO SERVICE.
